# SDR AWXA200500568

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 49,740 hours, 21,913 cycles
- Engine: Iae V2500A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Interface Unit
- Part number: 3957985205
- Part serial: 4076
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 1,956 hours, 720 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO EWR PILOTS REPORTED A NR 2 ENGINE EIU FAULT.  ACFT RETURNED TO PHX WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ENGINE INTERFACE UNIT IAW AMM 73-25-3-04 AND PERFORMED A POWER ASSURANCE TEST IAW AWA TASKCARD NR F5M71302.  OPERATIONAL CHECK WAS GOOD. TEAR DOWN REPORT SHOWS THE EIU SN 4076 PASSING FUNCTIONAL TESTS AND ENVIRONMENTAL TESTS IAW CMM 73-25-35 REV. 4.  MINOR DENTS WERE NOTED ON THE UNIT BUT ARE CONSIDERED COSMETIC IN NATURE.  UNIT DID NOT NEED ANY CALIBRATION ADJUSTMENTS.
